Show simple item record

dc.contributor.authorMiret, Josep M. (Josep Maria)
dc.contributor.authorPujolàs Boix, Jordi
dc.contributor.authorValera Martín, Javier
dc.date.accessioned2015-11-09T13:21:30Z
dc.date.issued2015
dc.identifier.issn0003-889X
dc.identifier.urihttp://hdl.handle.net/10459.1/48929
dc.description.abstractLet E be an elliptic curve defined over a finite field Fq of odd characteristic. Let l≠2 be a prime number different from the characteristic and dividing #E(Fq). We describe how the l-adic valuation of the number of points grows by taking finite extensions of the base field. We also investigate the group structure of the corresponding l-Sylow subgroups.ca_ES
dc.description.sponsorshipThe authors would like to thank the anonymous referee, whose comments highly improved the quality of this publication. The research of the authors was supported in part by the Grants MTM2013-46949-P (Spanish Ministerio de Ciencia e Innovaci´on), 2014SGR-1666 (Generalitat de Catalunya).
dc.language.isoengca_ES
dc.publisherSpringer Verlagca_ES
dc.relationMINECO/PN2013-2016/MTM2013-46949-P
dc.relation.isformatofVersió postprint del document publicat a https://doi.org/10.1007/s00013-015-0798-6ca_ES
dc.relation.ispartofArchiv der Mathematik, 2015, vol.105, núm. 3, p. 261-269ca_ES
dc.rights(c) Springer Basel, 2015ca_ES
dc.subjectElliptic curveca_ES
dc.subjectFinite fieldca_ES
dc.subjectGroup orderca_ES
dc.subjectℓ-adic valuation
dc.titleOn the ℓ-adic valuation of the cardinality of elliptic curves over finite extensions of Fqca_ES
dc.typearticleca_ES
dc.identifier.idgrec023216
dc.type.versionacceptedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES
dc.identifier.doihttps://doi.org/10.1007/s00013-015-0798-6


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record